MAUDE Adverse Event Report: UNKNOWN GARMIN INDEX BPM; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

UNKNOWN GARMIN INDEX BPM; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number BP707
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Using the garmin index bpm monitor that i purchased a few days ago, i have been consistently getting blood pressure readings that are 20+ points off (higher) on the systolic and 12-15 points off on the diastolic, when compared to a manual reading and other devices (omron).The product complaint department at garmin is less than satisfactory for medical device product complaints.If you want further information on their standard operating procedures, please contact me at (b)(6).I am sending the unit back for a full refund, so i will not have the product in my possession past today.Had i not verified and calibrated the garmin readings as compared to other devices and a manual, i may have been asked to adjust my bp meds accordingly, which may have resulted in hypotension with higher doses, or more potent therapy.Fda safety report id #(b)(4).

Brand Name
GARMIN INDEX BPM
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
UNKNOWN
MDR Report Key15680773
Report NumberMW5112910
Device Sequence Number7368026
Product Code DXN
UDI-Device Identifier04719873310074
UDI-Public(01)04719873310074
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBP707
Device Catalogue Number010-02464-00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMRON BLOOD PRESSURE MONITOR; PROPRANOLOL 120 MG PER DAY, OLMESARTIN 20 MG PER DAY, ROSUVASTATIN 10 MG POER DAY, ASA 81 MG PER DAY.
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite